Sur les racines d'une équation fondamentale

TBD mathscidoc:1701.33383

Acta Mathematica, 25, (1), 367-370, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 86 downloads ] [ 0 comments ]
@inproceedings{,
  title={Sur les racines d'une équation fondamentale},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009512189092},
  booktitle={Acta Mathematica},
  volume={25},
  number={1},
  pages={367-370},
  year={1902},
}
. Sur les racines d'une équation fondamentale. 1902. Vol. 25. In Acta Mathematica. pp.367-370. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009512189092.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved